| Model Number |
8404AXC |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported: "8404axc was reported to exhibit poor light illumination during startup and poor image quality on the screen.Replacement device was used to complete the procedure." no negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).